I've been on Yasmin for approx. 2 yrs. to help w/ abnormal bleeding and pain. I was taking 3 mo. supply -off 1 wk. - back on 3 mo. I developed migraines w/ blurry vision about 8 mo. ago. Now on Yasmin continuously. Had knee surgery and was told to continue using Yasmin. I developed a very large DVT that started breaking up. Doctor's are still telling me I can stay on yasmin. They say that the coumadin will prevent any further clotting. Now having a period even though I haven't stopped Yasmin. I'm swelled up like a balloon. Should I really still be on Yasmin?
NO!! You should stop taking this med. Last night I saw something on TV concerning Yaz and Yasmine. Health related issues due to the drug, included were Blood clotting and migraines along with blurry vision and a vast number of other side effects that could and have lead to death in people. I am dead serious. I dont know who is giving you this drug but I would strongly suggest not taking it and also seek another opion for the reasons you started taking it in the first place. I hope you can get this resolved asap before anything further occurs. I wish you well, take care. Snakelady
Please take head to Snakelady's response. She is absolutely right! I am a victim of taking Yasmin myself and am currently involved in a lawsuit against the makers of Yasmin, Yaz and Ocella (generic for Yasmin). I developed gallbladder disease and had to have it removed. Prior the Yasmin I was as healthy as an ox! Please read up on these pills. Deep vein thrombosis DVT and pulmonary embolism. ... is a huge side effect! I can't believe those doctors are keeping you on this drug, eeeks. I hope this info helps.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2011 • 1 answer
Posted 4 Jan 2012 • 1 answer
Posted 3 Mar 2012 • 1 answer
Posted 29 Nov 2012 • 1 answer
Posted 31 Jan 2016 • 1 answer